Citation: heybruin1. "Relaxing, But Be Careful: An Experience with Tramadol (exp14108)". Erowid.org. Jul 24, 2003. erowid.org/exp/14108
I started out by taking 3 and felt very tranquil for about an hour, yet I didn't feel significantly high, so I decided to up the dose little by little. Well I eventually reached 400 mg, which is the Maximum Rx value for 24 hrs in about 1:30.
This is my very first experiance and I must tell you my choice is a little foolish. As I am actually experiancing this at the moment this was written. I honestly felt I was going to die, I could not make myself urinate. I think a 250 mg is the most one should go, otherwise there could be serious consequences, such as seizures, coma, even death. Breathing is adversely affected, I urge all people to be responsible and not be foolish like me, especially if you're not sure how you may react to it. I do feel much better now that I've thrown up. The effects are sort of speedy and time and hearing appears to be faster. It is cool but I strongly urge caution with this drug. Remember death is a serious possibility, if you take this out of proportion. I cannot really compare this to any other drug as I have only smoked pot and an occasional cigarette socially.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.